“Mohammad Khorrami”


IPM Positions

Non Resident Researcher, School of Physics
(1993 - 2001 )

Related Papers

1. F. Roshani and M. Khorrami
Annihilation-Diffusion Process: An Exactly Solvable Model
 (Preprint) [abstract]
arXive.org link: cond-mat/0007352 [ abs, src, ps, others], cited by
Code: IPM/P-2000/026
2. F. Roshani and M. Khorrami
Solvable Multispecies Reaction-Diffusion Processes
Phys. Rev. E 64 (2001), 011101-1-6  [abstract]
Code: IPM/P-2001/043
3. F. Kheirandish and M. Khorrami
Two-Dimensional Fractional Supersymmetric Conformal Field Theories and the Two-Point Functions
Int. J. Mod. Phys. A 16 (2001), 2165-2173  [abstract]
Code: IPM/P-2000/082
4. F. Kheirandish and M. Khorrami
Logarithmic Two Dimensional Spin-1/3 Fractional Supersymmetric Conformal Field Theories and the Two-Point Functions
Eur. Phys. J. C 18 (2001), 795-797  [abstract]
Code: IPM/P-2000/077
5. M. Alimohammadi and M. Khorrami
On the Phase Structure of Two-Dimensional Generalized Yang-Mills Theories
Nucl. Phys. B 597 (2001), 652-664  [abstract]
Code: IPM/P-2000/020
6. M. Khorrami and K. Saaidi
Nonlocal Two-Dimensional Yang-Mills and Generalized Yang-Mills Theories
Int. J. Mod. Phys. A 15 (2000), 4749-4759  [abstract]
Code: IPM/P-2000/058
7. A. Aghamohammadi and M. Khorrami
Similarity Transformation in One-Dimensional Reaction-Diffusion Systems: The Voting Model as An Example
J. Phys. A: Math. Gen. 33 (2000), 7843-7855  [abstract]
Code: IPM/P-2000/048
8. A. Aghamohammadi, A.H. Fatollahi, M. Khorrami and A. Shariati
Multispecies Reaction-Diffusion Systems
Phys. Rev. E 62 (2000), 4642-4649  [abstract]
arXive.org link: cond-mat/0007093 [ abs, src, ps, others], cited by
Code: IPM/P-2000/040
9. M. Khorrami and M. Alimohammadi
Large−N Limit of the Generalized 2D Yang-Mills Theory on Cylinder
Nucl. Phys. B 577 (2000), 609-618  [abstract]
arXive.org link: hep-th/9910224 [ abs, src, ps, others], cited by
Code: IPM/P-1999/094
10. M. Khorrami and V. Karimipour
Exact Determination of the Phase Structure of the P-Species Asymmetric Exclusion Process
J. Stat. Phys. 100 (2000), 999-1030  [abstract]
arXive.org link: cond-mat/9908037 [ abs, src, ps, others], cited by
Code: IPM/P-1999/085
11. F. Roshani and M. Khorrami
Asymmetric One-Dimensional Exclusion Processes: A Two Parameter Exactly Solvable Example
Phys. Rev. E 60 (1999), 3393-3395  [abstract]
Code: IPM/P-1999/086
12. A. Shariati and M. Khorrami
Equivalence Principle and Radiation by a Uniformly Accelerated Charge
Found. Phys. Lett. 12 (1999), 427-439  [abstract]
Code: IPM/P-1999/082
13. M. Alimohammadi, V. Karimipour and M. Khorrami
A Two-Parametric Family of Asymmetric Exclusion Processes and Its Exact Solution
J. Stat. Phys. 97 (1999), 373-394  [abstract]
arXive.org link: cond-mat/9805155 [ abs, src, ps, others], cited by
Code: IPM/P-1999/052
14. V. Karimipour and M. Khorrami
Anisotropic Heisenberg Magnet with Long-Range Interactions: Integrability and Phase Structure
Int. J. Theor. Phys. 38 (1999), 971-984  [abstract]
Code: IPM/P-1999/030
15. R. Mansouri, F. Nasseri and M. Khorrami
Effective Time Variation of G in A Model Universe with Variable Space Dimension
Phys. Lett. A 259 (1999), 194-200  [abstract]
arXive.org link: gr-qc/9905052 [ abs, src, ps, others], cited by
Code: IPM/P-1999/025
16. A. Aghamohammadi, M. Alimohammadi and M. Khorrami
Uniqueness of the Minimum of the Free Energy of the 2-D Yang-Mills Theory at Large N
Mod. Phys. Lett. A 14 (1999), 751-758  [abstract]
arXive.org link: hep-th/9707080 [ abs, src, ps, others], cited by
Code: IPM/P-1999/011
17. A.M. Ghezelbash, M. Khorrami and A. Aghamohammadi
Logarithmic Conformal Field Theories and AdS Correspondence
Int. J. Mod. Phys. A 14 (1999), 2581-2591  [abstract]
arXive.org link: hep-th/9807034 [ abs, src, ps, others], cited by
Code: IPM/P-1998/016
18. M. Khorrami, A. Aghamohammadi and A.M. Ghezelbash
Logarithmic N=1 Superconformal Field Theories
Phys. Lett. B 439 (1998), 283-288  [abstract]
arXive.org link: hep-th/9803071 [ abs, src, ps, others], cited by
Code: IPM/P-1998/051
19. V. Karimipour, M. Khorrami and M. Alimohammadi
Exact Solution of A One-Parameter Family of Asymmetric Exclusion Processes
Phys. Rev. E 57 (1998), 6370-6376  [abstract]
arXive.org link: cond-mat/9801136 [ abs, src, ps, others], cited by
Code: IPM/P-1998/003
20. A. Aghamohammadi, M.R. Rahimi Tabar and M. Khorrami
Logarithmic Conformal Field Theories with Continuous Weights
Phys. Lett. B 419 (1998), 179-185  [abstract]
arXive.org link: hep-th/9711155 [ abs, src, ps, others], cited by
Code: IPM/P-1997/044
21. M. Khorrami, A. Aghamohammadi and M. Alimohammadi
Derivation of Quantum Theories: Symmetries and the Exact Solution of the Derivied System
Int. J. Mod. Phys. A 13 (1998), 2833-2840  [abstract]
arXive.org link: hep-th/9611234 [ abs, src, ps, others], cited by
Code: IPM/P-1997/041
22. M. Alimohammadi, M. Khorrami and A. Aghamohammadi
Large-N limit of The Generalized Two-Dimensional Yang-Mills Theories
Nucl. Phys. B 510 (1998), 313-323  [abstract]
arXive.org link: hep-th/9707081 [ abs, src, ps, others], cited by
Code: IPM/P-1997/040
23. A. Aghamohammadi and M. Khorrami
Derivation of Theories: Structures of the Derived System in Terms of Those of Original System in Classical Mechanics
Nuovo Cimento B 113 (1998), 1361-1371  [abstract]
arXive.org link: hep-th/9610169 [ abs, src, ps, others], cited by
Code: IPM/P-1996/037
24. M. Khorrami, R. Mansouri, M. Mohazzab and M.R. Ejtehadi
A Model Universe with Variable Dimension: Expansion as Decrumpling
 (Preprint) [abstract]
arXive.org link: gr-qc/9507059 [ abs, src, ps, others], cited by
Code: IPM/P-1996/005
25. M. Khorrami and M. Alimohammadi
Observables of the Generalized 2D Yang-Mills Theories on Arbitrary Surfaces: A Path Integral Approach
Mod. Phys. Lett. A 12 (1997), 2265-2270  [abstract]
arXive.org link: hep-th/9612018 [ abs, src, ps, others], cited by
Code: IPM/P-1997/025
26. A. Aghamohammadi, M. Alimohammadi and M. Khorrami
A Pseudo-Conformal Representation of the Virasoro Algebra
Mod. Phys. Lett. A 12 (1997), 1349-1353  [abstract]
arXive.org link: hep-th/9611009 [ abs, src, ps, others], cited by
Code: IPM/P-1997/018
27. A. Shafiekhani and M. Khorrami
Exactly and Quasi-Exactly Solvable Modelson the Basis of osp(2|1)
Mod. Phys. Lett. A 12 (1997), 1655-1661  [abstract]
arXive.org link: hep-th/9706164 [ abs, src, ps, others], cited by
Code: IPM/P-1997/015
28. M. Alimohammadi and M. Khorrami
Greens Functions of 2-Dimensional Yang-Mills Theoies on Nonorientable Surfaces
Z. Phys. C 76 (1997), 729-731  [abstract]
arXive.org link: hep-th/9608144 [ abs, src, ps, others], cited by
Code: IPM/P-1997/012
29. M. Khorrami, M.R. Rahimi Tabar and A. Aghamohammadi
The Logarithmic Conformal Field Theories
Nucl. Phys. B 497 (1997), 555-566  [abstract]
arXive.org link: hep-th/9610168 [ abs, src, ps, others], cited by
Code: IPM/P-1996/039
30. M. Alimohammadi and M. Khorrami
N-Point Functions of Two Dimensional Yang-Mills Theories in Riemann Surfaces
Int. J. Mod. Phys. A 12 (1997), 1959-1965  [abstract]
arXive.org link: hep-th/9606071 [ abs, src, ps, others], cited by
Code: IPM/P-1996/028
31. A. Aghamohammadi, M. Khorrami and A. Shariati
SLh(2) Symmetric Torsionless Connections
Lett. Math. Phys. 40 (1997), 95-99  [abstract]
Code: IPM/P-1996/020
32. A. Aghamohammadi, M. Khorrami and A. Shariati
Toda Theories as Contractions of Affine Toda Theories
Phys. Lett. B 389 (1996), 260-263  [abstract]
arXive.org link: hep-th/9610015 [ abs, src, ps, others], cited by
Code: IPM/P-1996/042
33. R. Mansouri and M. Khorrami
The Equivalence of Darmois-Israel and Distributional Method for Thin Shells in General Relativity
J. Math. Phys. 37 (1996), 5672-5683  [abstract]
arXive.org link: gr-qc/9608029 [ abs, src, ps, others], cited by
Code: IPM/P-1996/041
34. M. Khorrami
Symmetries in Discrete-Time Mechanics
Ann. Phys. 252 (1996), 357-361  [abstract]
Code: IPM/P-1996/024
35. A. Shariati, A. Aghamohammadi and M. Khorrami
The Universal R-Matrix for the Jordanian Deformation of sl(2), and the Contracted Forms of so(4)
Mod. Phys. Lett. A 11 (1996), 187-197  [abstract]
Code: IPM/P-1996/006
36. M. Khorrami
Phase Transition in One-Dimensional Lattice Gauge Theories
Int. J. Theor. Phys. 35 (1996), 557-567  [abstract]
arXive.org link: hep-th/9412090 [ abs, src, ps, others], cited by
Code: IPM/P-1994/005
37. M. Khorrami, A. Shariati, M.R. Abolhasani and A. Aghamohammadi
A Triangular Deformation of the Two-Dimensional Poincaré Algebra
Mod. Phys. Lett. A 10 (1995), 873-883  [abstract]
arXive.org link: hep-th/9412029 [ abs, src, ps, others], cited by
Code: IPM/P-1994/020
38. M. Khorrami
A General Formulation of Discrete-Time Quantum Machanics: Restrictions on the Action and the Relation of Unitarity to the Existence Theorem for Initial-Value Problems
Ann. Phys. 244 (1995), 101-111  [abstract]
arXive.org link: quant-ph/9412008 [ abs, src, ps, others], cited by
Code: IPM/P-1994/019
39. A. Aghamohammadi, M. Khorrami and A. Shariati
Jordanian Deformation of SL(2) as A Contraction of Its Drinfeld-Jimbo Deformation
J. Phys. A: Math. Gen. 28 (1995), L225-L231  [abstract]
arXive.org link: hep-th/9410135 [ abs, src, ps, others], cited by
Code: IPM/P-1994/014
[Back]   
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right